Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 39, Number 6

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 39, Number 6 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 39, Number 6 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF     Request Permissions
Note on sets of positive measure
Henry Blumberg.
Bull. Amer. Math. Soc. 39 (1933), 369-372
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562626
Note on the gyroscope
W. F. Osgood.
Bull. Amer. Math. Soc. 39 (1933), 373-374
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562627
Note on a special cyclic system
Malcolm Foster.
Bull. Amer. Math. Soc. 39 (1933), 375-378
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562628
On the reduction of a matrix to its rational canonical form
M. H. Ingraham.
Bull. Amer. Math. Soc. 39 (1933), 379-382
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562629
On the representation of numbers modulo $m$
E. D. Rainville.
Bull. Amer. Math. Soc. 39 (1933), 383-385
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562630
Note on a previous paper
B. F. Kimball.
Bull. Amer. Math. Soc. 39 (1933), 386
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562631
On complete independence of certain sets of postulates for fields
N. H. McCoy.
Bull. Amer. Math. Soc. 39 (1933), 387-391
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562632
On the number of $( q + 1 )$-secant $S_{q - 1}$’s of a certain $V_{k}^{n}$ in an $S_{qk + q + k - 1}$
B. C. Wong.
Bull. Amer. Math. Soc. 39 (1933), 392-394
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562633
On the convergence of Fourier series
William Randels.
Bull. Amer. Math. Soc. 39 (1933), 395-397
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562634
A note on compactness
E. H. Hanson.
Bull. Amer. Math. Soc. 39 (1933), 397-400
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562635
A neighborhood treatment of general topological spaces
W. O. Gordon.
Bull. Amer. Math. Soc. 39 (1933), 401-405
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562636
Note on cubic surfaces in the Galois fields of order $2^{n} $
A. D. Campbell.
Bull. Amer. Math. Soc. 39 (1933), 406-410
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562637
On a method of comparison for straight-line nets
Louise D. Cummings.
Bull. Amer. Math. Soc. 39 (1933), 411-416
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562638
Reducible diophantine systems
E. T. Bell.
Bull. Amer. Math. Soc. 39 (1933), 417-423
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562639
A note on the four-point property
L. M. Blumenthal.
Bull. Amer. Math. Soc. 39 (1933), 423-426
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562640
A modular manifold associated with the generalized Kummer manifold $( p = 3 )$
E. R. Ott.
Bull. Amer. Math. Soc. 39 (1933), 427-433
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562641
Involutorial line transformations determined by Cremona plane involutions
J. M. Clarkson.
Bull. Amer. Math. Soc. 39 (1933), 434-440
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562642
A separation theorem
W. A. Wilson.
Bull. Amer. Math. Soc. 39 (1933), 440-442
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562643
On the generalized Vandermonde determinant and symmetric functions
Arnold Dresden.
Bull. Amer. Math. Soc. 39 (1933), 443-449
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562644
Bloch’s theorem for minimal surfaces
E. F. Beckenbach.
Bull. Amer. Math. Soc. 39 (1933), 450-456
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562645
Convergence factors for double series
W. H. Durfee.
Bull. Amer. Math. Soc. 39 (1933), 457-464
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562646